MathSciNet Relay Station
MathSciNet bibliographic data
MR391231 60F15
Beck, Anatole; Giesy, Daniel P.; Warren, Peter Recent developments in the theory of strong laws of large numbers for vector-valued random variables. Teor. Verojatnost. i Primenen. 20 (1975), 126–133.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement